# SDR FDEA202408281182

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43632
- Aircraft time: 10,224 hours, 4,924 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR INDICATOR HAS BOTH BULBS OUT (OR IS  INOPERATIVE). DISCONTINUED FIRST APPROACH WITH ONLY  TWO GEAR INDICATIONS GREEN. RAN QRH AND DETERMINED  THAT IN THE ABSENCE OF A GEAR DISAGREE MESSAGE OR  CONFIG WARNING, THE RIGHT MAIN GEAR WAS INDEED DOWN  AND LOCKED (WHICH TOWER CONFIRMED VISUALLY). LANDED  UNEVENTFULLY.   AMM: 33-13-00-2 RELAMPED-OPS CHECK GOOD.
